# SDR CA030514011

- Difficulty date: May 5, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 1037729
- Condition: Obstructed
- Location: Isolation Blanke
- Component: Isolation Blank
- Component part number: 601R404672381
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FIRST PRODUCTION FLT TEST, WHILE PERFORMING PRESSURIZATION TESTING AT FL300, CABIN PRESSURE WAS LOST & CREW HAD TO MAKE AN EMERGENCY DESCENT. ON GROUND TECHNICIAN FOUND A SMALL ISOLATION BLANKET OF APPROXIMATELY 10 INCHES SQUARE STUCKED IN RT OUTFLOW VALVE. BLANKET CAME OFF FROM FS 605 RT STR 17. IT WAS FOUND THAT THE BLANKET WAS NOT INSTALLED WITH DOUBLE FACE TAPE A REQUESTED DURING ASSEMBLY.  BLANKET WAS NOT DAMAGED & THEN WAS REINSTALLED PER ASSEMBLY INSTRUCTIONS. AREA WAS REINSPECTED FOR ANY OTHER LOOSE BLANKETS. THE PRESSURE CONTROL PANEL WAS REPLACED AND THE SYSTEM WAS TESTEDSERVICEABLE.THE AIRCRAFT WAS REDISPATCHED FOR FLT AND THE PRESSURIZATION SYSTEM WAS FUNCTIONING SATISFACTORILY.
